# SDR SWIA95709

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120048
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs Computer
- Condition: Loose
- Location: Right
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FIRST OFFICER'S COMPUTER FLAG COMES ON AND GOES OFF CONTINIOUSLY WHILE AIRBORNE.  REPLACED FIRST OFFICER'S AHC-85 AHRS COMPUTER RETAINING SCREW/NUT.  OPS CHECK OF AHC-85 AHRS COMPUTER CHECKS GOOD.
